Library Header Image
LSE Research Online LSE Library Services

On dyadic fractional packings of T-joins

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard P. and Palion, Zuzanna (2022) On dyadic fractional packings of T-joins. SIAM Journal on Discrete Mathematics, 36 (3). 2445 - 2451. ISSN 0895-4801

[img] Text (Tjoins) - Accepted Version
Available under License Creative Commons Attribution.

Download (268kB)

Identification Number: 10.1137/21M1445260


Let G = (V,E) be a graph, and T ⊆ V a nonempty subset of even cardinality. The famous theorem of Edmonds and Johnson on the T-join polyhedron implies that the minimum cardinality of a T-cut is equal to the maximum value of a fractional packing of T-joins. In this paper, we prove that the fractions assigned may be picked as dyadic rationals, i.e. of the form a 2k for some integers a, k ≥ 0.

Item Type: Article
Official URL:
Additional Information: © 2022 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 25 Jul 2022 14:15
Last Modified: 05 Jan 2023 10:54

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics